# SDR 08FDEA01225

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,640 hours, 27,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DAN2001T79511
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC NR 3 LT SEAT TRACK BETWEEN FRAMES 54.3 TO 54.2 HAS 2 AREAS OF DAMAGED   SCALLOPS REMOVED AND REPLACED DAMAGED SEAT TRACK IN MDCC NR 3 LT AT FRAMES 54.2 TO 58 IAW A310-200 SRM 53-10-16 AND SRM 51-72-10.
